MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN SAPPHIRE SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN SAPPHIRE SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number 08H00-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated the cell-dyn sapphire instrument will not turn on.The customer observed the power cord connection point on the main unit appears to be blackened and charred from the picture.There was no impact to patient management reported.No injuries to report.
 
Additional Manufacturer Narrative
The issue was confirmed by turning the analyzer power on.It was due to poor cable input on the analyzer side.The cable input on the analyzer side was replaced.Analyzer power cable was replaced.Confirmed normal operation with control and sample measurements.Data was submitted illustrating the complaint issue.A review of all tickets associated with the cell-dyn sapphire analyzer and cable, ac input assembly, cdsphr and a review for complaint trends for the list numbers were performed.The review did not identify any trends and the complaint activity was normal for the product.Additionally, labeling was reviewed and adequately addressed the issue.Based on the investigation, no systemic issue or deficiency was identified for the cell-dyn sapphire, sn (b)(6).This follow up includes a correction to include the codes in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.

Brand Name
CELL-DYN SAPPHIRE SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14844477
Report Number2919069-2022-00018
Device Sequence Number16739232
Product Code GKZ
UDI-Device Identifier00380740016616
UDI-Public00380740016616
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08H00-01
Device Catalogue Number08H00-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown